# SDR CAL960245

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Horiz Stab
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT MOUNT HOLE OF LT HORIZONTAL STABILIZER PANEL NR 9113.  THE CRACKED SECTION OF PANEL WAS REMOVED.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2,  AND MM 51-20-1.  (X)
